# SDR CALA2014020700164

- Difficulty date: February 5, 2014
- Submitted: February 7, 2014
- Operation: Air carrier
- Aircraft: N14231
- Make and model: Boeing 737824
- Aircraft serial: 28795
- Aircraft time: 47,854 hours, 16,894 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Charger
- Part number: D71702030
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EMERGENCY LIGHTS AT L1 ENTRY DOOR AREA INOPERATIVE.  TROUBLE SHOT L1 ENTRY DOOR EMERGENCY LIGHTS IAW WDM 33-51-11, FOUND BATTERY CHARGER & BATTERY AT FAULT, ALL OPERATIONS NORMAL IAW AMM 33-51-00.  R & R BATTERY CHARGER & BATTERY.
